| Model Number |
DIAM. 39MM TH.+9 ANGLE 12.5° B |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient had an instability/dislocation one month after primary surgery.The revision surgery was performed on (b)(6) 2019.Patient id: (b)(6)".